# SDR IPXA2016111410596

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 29,712 hours, 17,109 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/E SLAT DISAGREE.   ACCOMPLISHED QRH CHECKLIST AND LANDED FLAPS 20.   TROUBLESHOT IAW FIM,  NO FAULTS FOUND. SYSTEM OPERATES NORMALLY IAW FIM 27-81-00-815-803.  EMERGENCY DECLARED.
